Title: On the dependency of risks in the individual life model
Authors: Dhaene, Jan ×
Goovaerts, Marc #
Issue Date: May-1997
Publisher: Elsevier science bv
Series Title: Insurance: Mathematics & Economics vol:19 issue:3 pages:243-253
Abstract: The paper considers several types of dependencies between the different risks of a life insurance portfolio. Each policy is assumed to have a positive face amount (or an amount at risk) during a certain reference period. The amount is due if the policy holder dies during the reference period. First, we will look for the type of dependency between individuals that gives rise to the riskiest aggregate claims in the sense that it leads to the largest stop-loss premiums. Further, this result is used to derive results for weaker forms of dependency, where the only non-independent risks of the portfolio are the risks of couples.
ISSN: 0167-6687
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Research Center Insurance, Leuven
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science